# SDR ASAA2023031842414

- Difficulty date: March 18, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 61,273 hours, 17,813 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 11818
- Condition: Faulty
- Location: #2 Engine
- Part time: 10,398 hours, 3,562 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TASK CARD NG-36WC-00001 BLEED AIR SYSTEM HEALTH CHECK. FOUND BLEED REGULATOR FAIL AT ENG#2. GROUNDED - YES. R/R ENG 2 BAR IAW B737-800 AMM 36-11-03. OPS CHK GOOD.
